# SDR AALA20120307021

- Difficulty date: March 5, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 36,972 hours, 4,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 3 DOOR AFT INTERIOR EMERGENCY EXIT SIGN HAS ONE LAMP INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 3 DOOR AFT INTERIOR EMERGENCY EXIT SIGN.  OPS CHECK NORMAL.
